my grandson did this and was on the vent ,what are the after effects of this .he now has a kidney infection ,what else can we expect.he is in the hospital ,he did thid 29th of dec.
What happens if I overdose?
Seek emergency medical attention if an overdose is suspected.
Symptoms of a Benadryl overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures.
So sorry to hear. But your Grandson really needs mental help. I hope you seek this out before he kills himself.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 22 Nov 2011 • 1 answer
Posted 22 Mar 2014 • 1 answer
Posted 26 May 2017 • 0 answers
Posted 31 Dec 2017 • 0 answers